Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen and numb Feet
Nov 26, 2008

I started Truvada / Sustiva approximately 2 months ago with one month without meds because the VA messed up my prescriptions but back on track now. So far so good, no noticable side effects except aweek after starting treatment I woke up with my feet extremely swollen and partial numbness in my right foot. I also have high bloodf pressure and am taking diltiazem. My doctor rcently added hydrochlorothiazide and says the swelling should subside in a few day. There has been no change and the swelling seems to be getting worse. Are these common side effects of Sustiva/truvada?

Response from Dr. Henry

The swelling in the feet could be due to the diltiazem. In general unlikely to be due to the Atripla unless there is some degree of renal failure. Hydroclorothiazid often has little effect on edema due to diltiazem but is a good blood pressure medicine. An evaluation by your HIV/primary care doctor is recommended to sort out the possibliities. KH



Previous
need help
Next
test show fall

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement